American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[2] Sylvain E. Cappell and Julius L. Shaneson. Nonlinear similarity of matrices. Bull. Amer. Math. Soc. 1 (1979) 899-902. MR 546313.
Abstract, references, and article information   
View Article: PDF

[3] Sylvain E. Cappell and Julius L. Shaneson. Linear algebra and topology. Bull. Amer. Math. Soc. 1 (1979) 685-687. MR 532553.
Abstract, references, and article information   
View Article: PDF

[4] Robert J. Daverman. Embeddings of $\left( {n - 1} \right)$-spheres in Euclidean $n$-space. Bull. Amer. Math. Soc. 84 (1978) 377-405. MR 0645404.
Abstract, references, and article information   
View Article: PDF

[5] J. W. Cannon. $(E\sp{3}/X)\times E\sp{1}\approx E\sp{4}$ ($X$, a cell-like set): an alternative proof . Trans. Amer. Math. Soc. 240 (1978) 277-285. MR 0482770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. Moishezon. Some estimations in the topology of simply-connected algebraic surfaces. Bull. Amer. Math. Soc. 83 (1977) 741-744. MR 0440567.
Abstract, references, and article information   
View Article: PDF

[7] R. Mandelbaum. Algebraic surfaces and irrational connected sums of four manifolds. Bull. Amer. Math. Soc. 83 (1977) 369-371. MR 0440564.
Abstract, references, and article information   
View Article: PDF

[8] Gerard A. Venema. A topological disk in a 4-manifold can be approximated by piecewise linear disks. Bull. Amer. Math. Soc. 83 (1977) 386-387. MR 0431190.
Abstract, references, and article information   
View Article: PDF

[9] Lois M. Broussard. Sums of solid $n$-spheres . Trans. Amer. Math. Soc. 225 (1977) 279-294. MR 0433458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David G. Wright. Sticky arcs in $E\sp{n}$ $(n\geq 4)$ . Proc. Amer. Math. Soc. 66 (1977) 181-182. MR 0515648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[12] Richard Mandelbaum and Boris Moishezon. On the topological structure of simply-connected algebraic surfaces. Bull. Amer. Math. Soc. 82 (1976) 731-733. MR 0413135.
Abstract, references, and article information   
View Article: PDF

[13] L. D. Loveland. When midsets are manifolds . Proc. Amer. Math. Soc. 61 (1976) 353-360. MR 0438342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jerome Dancis. General position maps for topological manifolds in the ${2\over 3}$rds range . Trans. Amer. Math. Soc. 216 (1976) 249-266. MR 0391098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. Holsztyński. On the product and composition of universal mappings of manifolds into cubes . Proc. Amer. Math. Soc. 58 (1976) 311-314. MR 0407832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David G. Wright. On $4$-manifolds cross $I$ . Proc. Amer. Math. Soc. 58 (1976) 315-318. MR 0420626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Vo Thanh Liem. Certain continua in $S\sp{n}$ of the same shape have homeomorphic complements . Trans. Amer. Math. Soc. 218 (1976) 207-217. MR 0397737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John J. Walsh. Light open and open mappings on manifolds. II . Trans. Amer. Math. Soc. 217 (1976) 271-284. MR 0394674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Messer. Open three-dimensional manifolds with finitely generated fundamental groups. Bull. Amer. Math. Soc. 82 (1976) 89-91. MR 0394628.
Abstract, references, and article information   
View Article: PDF

[20] Sylvain E. Cappell and Julius L. Shaneson. Construction of some new four-dimensional manifolds. Bull. Amer. Math. Soc. 82 (1976) 69-70. MR 0394709.
Abstract, references, and article information   
View Article: PDF

[21] David G. Wright. Cantor sets and homotopy connectedness of manifolds . Proc. Amer. Math. Soc. 50 (1975) 463-470. MR 0370594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Louis F. McAuley. A characterization of manifolds . Trans. Amer. Math. Soc. 209 (1975) 101-107. MR 0391099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] John J. Walsh. Monotone and open mappings on manifolds. I . Trans. Amer. Math. Soc. 209 (1975) 419-432. MR 0375326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Erik Kjaer Pedersen. Topological concordances. Bull. Amer. Math. Soc. 80 (1974) 658-660. MR 0339187.
Abstract, references, and article information   
View Article: PDF

[25] R. C. Lacher. Some mapping theorems . Trans. Amer. Math. Soc. 195 (1974) 291-303. MR 0350743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ross Geoghegan and R. Richard Summerhill. Pseudo-boundaries and pseudo-interiors in Euclidean spaces and topological manifolds . Trans. Amer. Math. Soc. 194 (1974) 141-165. MR 0356061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert J. Daverman. Locally nice codimension one manifolds are locally flat. Bull. Amer. Math. Soc. 79 (1973) 410-413. MR 0321095.
Abstract, references, and article information   
View Article: PDF

[28] W. T. Eaton. A generalization of the dog bone space to $E\sp{n}$ . Proc. Amer. Math. Soc. 39 (1973) 379-387. MR 0322877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Brian J. Smith. Products of decompositions of $E\sp{n}$ . Trans. Amer. Math. Soc. 184 (1973) 31-41. MR 0328946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. L. Bryant. Euclidean $n$-space modulo an $(n-1)$-cell . Trans. Amer. Math. Soc. 179 (1973) 181-192. MR 0324703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2